# SDR SWIA2020020348115

- Difficulty date: December 27, 2019
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 33,427 hours, 32,142 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Not Reported
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH SB 601R-57-046 REV C PART A (LHS) DEFECT NOTED IN HOLE #22.   (C-CHECK) RO 1/29/2020   REPAIRED THE WING ASY AT WS65.75 BETWEEN R/S & AUX SPAR, LHS PER REO.
